Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes sleep deprivation while taking Gabapentin and Ativan?

Have a friend that has had numerous back surgeries. Has been on gabapentin cymbalta and ativan. Tuesday he started to have problems, lose his mental faculties started to shower numerous times during the day sleeps only 10 minutes at a time. Wife took him to the hosp and they scanned him and found no wrong and sent him home saying it was sleep deprivation. Not able to do simple things. Age 64. Could this be drugs interlated? Has been good after last back surgery but all of a sudden this.
Tue, 8 Dec 2015
Report Abuse
Dentist 's  Response
Hi Dear,

Welcome to HCM.

Understanding your concern. As per your query you have sleep deprivation while taking Gabapentin and Ativan . Well there can be many reasons for symptoms you mention in query , but in your case it seems to me that the symptoms are probably due to medicine ativan as its side effects . I would suggest you to consult your cardiologist for proper examination and evaluation of the condition . Doctor may alter the doe or prescribe substitute .

Hope your concern has been resolved.

Get Well Soon.
Best Wishes,
Dr. Harry Maheshwar
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes sleep deprivation while taking Gabapentin and Ativan?

Hi Dear, Welcome to HCM. Understanding your concern. As per your query you have sleep deprivation while taking Gabapentin and Ativan . Well there can be many reasons for symptoms you mention in query , but in your case it seems to me that the symptoms are probably due to medicine ativan as its side effects . I would suggest you to consult your cardiologist for proper examination and evaluation of the condition . Doctor may alter the doe or prescribe substitute . Hope your concern has been resolved. Get Well Soon. Best Wishes, Dr. Harry Maheshwar